# SDR ASAA2025012555504

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 74,838 hours, 30,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANERS REPORTED AFT GALLEY RHS EMERGENCY LIGHT SIGN BY REAR BIN DAMAGED. GROUNDED - YES. R & R AFT GALLEY RHS EMERGENCY LIGHT LENS PER IPC 33-51-05-48C ITEM 69 & OPS CK GOOD PER AMM 33-51-01.
